BibTeX record: journals/jct/LiuCH05

download as .bib file

@article{DBLP:journals/jct/LiuCH05,
  author    = {Wei{-}Hung Liu and
               Yu Qing Chen and
               Kathy J. Horadam},
  title     = {Relative difference sets fixed by inversion (ii) - character theoretical
               approach},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {2005},
  volume    = {111},
  number    = {2},
  pages     = {175--189},
  url       = {http://dx.doi.org/10.1016/j.jcta.2004.09.008},
  doi       = {10.1016/j.jcta.2004.09.008},
  timestamp = {Thu, 18 Sep 2014 01:56:24 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/LiuCH05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}